Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Lingering side effects?
Sep 15, 2007

Hello I have hepatitis C, 3a and underwent combination treatment, (peginterferon and rivarbirin,) for 6 months. At the 12th week I found out that I had an undetectable amount of the virus in my blood steam. Right now I am waiting for my next blood test which will be 6 months after I stopped the treatment but I do have an itching sensation quite frequently. I have stopped the treatment for almost 2 months now. Is this a sign that the virus might have relapsed or is it possible to be some sort of lingering side effects from the combination therapy? Also I do get a tingling sensation around the liver area. Is this another manifestation that the virus has returned?

Thank for you time.

Response from Dr. McGovern

I don't have an explanation for your symptoms, but do not think they signify viral relapse.



Previous
HCV from pin prick
Next
is this medicines can be bought over the counter

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement